MAUDE Adverse Event Report: CORIN MEDICAL BIOLOX DELTA; TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA CERAMIC HEAD)

CORIN MEDICAL BIOLOX DELTA; TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA CERAMIC HEAD)
Model Number 104.3605
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information, including, confirmation of the primary surgery date as the reporter stated (b)(6) 2023, however, on the ops portal it states primary surgery date as (b)(6) 2023, patient weight, activity level and medical history, post primary and pre-revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what the patient was doing at the time of the dislocation, what was implanted at the revision and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.Upon receipt of the missing lot codes, the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Metafix / trinity revision of the stem, ecima liner and biolox delta ceramic head after approximately 1 year and 10 months due to dislocation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information, including, confirmation of the primary surgery date as the reporter stated (b)(6) 2023, however, on the ops portal it states primary surgery date as (b)(6) 2023, patient weight, activity level and medical history, post primary and pre revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what the patient was doing at the time of the dislocation, what was implanted at the revision and an update on the patient post revision has been requested in order to progress with the investigation of this event, however, not all information could be provided and thus the scope of the investigation was limited.The surgeon stated that the patient fell in the bath resulting in dislocation.The appropriate device details have been provided and the relevant device manufacturing records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported dislocation.Based on the above, no further investigation can be conducted and the root cause has been concluded to be a result of the patient fall and not linked to the device design or performance.Therefore, this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
BIOLOX DELTA
Common Device Name
TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA CERAMIC HEAD)
Manufacturer (Section D)
CORIN MEDICAL
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22893000
Report Number9614209-2025-00562
Device Sequence Number8896893
Product Code LZO
UDI-Device Identifier05055196964389
UDI-Public05055196964389
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3605
Device Catalogue NumberNOT APPLICABLE
Device Lot Number537909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METAFIX STEM: 579.2004, (B)(6).; METAFIX STEM: 579.2004, (B)(6).; TRINITY ECIMA LINER: 322.04.736, (B)(6).; TRINITY ECIMA LINER: 322.04.736, UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient SexMale